# SDR U2RA201301300001

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 76,533 hours, 10,714 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Intermittent
- Location: Main Deck Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THERE WAS AN ERRONEOUS INTERMITTENT MAIN DECK CARGO FIRE WARNING.
